# SDR AALA20110814MIA01

- Difficulty date: August 13, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 33,371 hours, 5,350 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Terminal
- Condition: Crimped
- Location: Egt Harness
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT JFK-PAP.  CREW REPORTED EXHAUST GAS TEMPERATURE SPLIT DURING FLIGHT.  FLIGHT DIVERTED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED EXHAUST GAS TEMPERATURE HARNESS FOUND LOOSE TERMINAL CRIMPED.  REPLACED HARNESS.  SYSTEM GROUND CHECK NORMAL OPERATION.
